Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 18, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 16, 2010, 1:48 PM CDT for 4 counties in Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2010, 1:48 PM CDT (18:48 UTC)
- Expired
- Jun 16, 2010, 5:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 38 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:54 PM CDT | FLOOD | Milford, KS | TWO ROADS FLOODING NEAR THE NORTH END OF MILFORD LAKE. |
| Jun 16, 2:42 PM CDT | FLASH FLOOD | 3 Ene Junction City, KS | 3 INCHES OF WATER COVERING THE WEST BOUND LANES OF 170. |
| Jun 16, 4:13 PM CDT | FLASH FLOOD | 1 W Manhattan, KS | RILEY COUNTY EM REPORTES PHOENIX DRIVE AND HIGHLAND RIDGE ROAD NEAR ANDERSON HAVE BEEN CLOSED DUE TO WATER RUNNING OVER THE ROAD FROM WILDCAT CREEK RISING OUT OF ITS BANKS. |
| Jun 16, 4:15 PM CDT | FLASH FLOOD | 5 Sw Wakefield, KS | NUMEROUS COUNTY ROADS WERE FLOODED DUE TO MEASURED RAINFALL OF 2.30 INCHES IN APPROXIMATELY 30 TO 40 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
314
WGUS53 KTOP 161848
FFWTOP
KSC027-041-061-161-162245-
/O.NEW.KTOP.FF.W.0018.100616T1848Z-100616T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
148 PM CDT WED JUN 16 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
NORTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
SOUTHERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 545 PM CDT
* AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING RAINFALL WITH RAINFALL RATES OF ONE TO TWO
INCHES AN HOUR MOVING OVER THE WARNED AREA. ADDITIONAL THUNDERSTORMS
WILL CONTINUE TO DEVELOP AND MOVE OVER THE AREA LEADING TO FLASH
FLOODING AS THE GROUND IS SATURATED FROM PRIOR RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
MANHATTAN...
CHAPMAN...
JUNCTION CITY...
MILFORD...
MOONLIGHT...
OGDEN...
GRANDVIEW PLAZA...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 280 AND 321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3929 9687 3913 9679 3922 9655 3920 9652
3919 9655 3917 9654 3918 9652 3917 9650
3917 9646 3918 9644 3916 9639 3905 9639
3904 9649 3903 9649 3890 9711 3912 9720
$$1 follow-up statement
054
WGUS73 KTOP 161959
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
259 PM CDT WED JUN 16 2010
KSC027-041-061-161-162245-
/O.CON.KTOP.FF.W.0018.000000T0000Z-100616T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-RILEY-GEARY-DICKINSON-
259 PM CDT WED JUN 16 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN DICKINSON...NORTHERN GEARY...SOUTHERN RILEY AND
SOUTHEASTERN CLAY COUNTIES...
AT 249 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA OCCURRING FROM OGDEN TO KEATS TO RILEY
TO AROUND MANHATTAN. NUMEROUS ROADS WERE REPORTED FLOODED IN THE
AREA. OTHER FLOODING WAS REPORTED ALONG INTERSTATE 70 NEAR MILE
MARKER 303 WITH WATER FLOWING OVER THE ROADWAY.
LOCATIONS IMPACTED INCLUDE...
MANHATTAN...CHAPMAN...JUNCTION CITY...MILFORD...MOONLIGHT...OGDEN AND
GRANDVIEW PLAZA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 280 AND 321.
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED AREA WITH
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
&&
LAT...LON 3929 9687 3913 9679 3922 9655 3920 9652
3919 9655 3917 9654 3918 9652 3917 9650
3917 9646 3918 9644 3916 9639 3905 9639
3904 9649 3903 9649 3890 9711 3912 9720
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 12:55 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 16, 12:55 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1255 PM CDT WED JUN 16 2010 .UPDATE... UPDATED FOR 18 UTC AVIATION AND SHORT TERM WEATHER. && .DISCUSSION... THUNDERSTORMS CONTINUE TO FIRE AHEAD OF AN NORTHEAST MOVING SHORTWAVE IN SOUTHWEST KANSAS THIS AFTERNOON AND IN AN AREA OF 850-700 MB WARM ADVECTION. AIR MASS IS VERY MOIST AND UNSTABLE ACROSS THE CWA. DEEP MOISTURE CONVERGENCE WAS ANALYZED ACROSS CENTRAL AND NORTHEAST KANSAS AT 17Z WHICH ALSO LINES UP WITH THETA-E RIDGE. PRECIPITAL WATER RANGES AROUND 1-1.5 INCHES ACROSS THE CWA. EXPECTING CONTINUAL SLOW MOVING STORMS PRODUCING RAINFALL RATES AS HIGH AS TWO INCHES AND HOUR FOR THE NEXT FEW HOURS. 850 MOISTURE TRANSPORT IS MAXIMIZED ACROSS CENTRAL INTO NORTHEAST KANSAS. 53 && .AVIATION... SCATTERED CONVECTION WILL CONTINUE NEAR MHK FOR THE NEXT FEW HOURS WHILE TOP AND FOE MAY HOLD OFF UNTIL NEAR 20Z. SHORT TERM MODELS SUGGEST SHORTWAVE WILL MOVE THROUGH THE AREAS BY 00Z THURSDAY AND BRING AND END TO TSRA IN THE TERMINALS. HELD ONTO VCTS UNTIL 01Z ATTM AND WILL NEED TO WATCH FUTURE DEVELOPMENT AS IT MAY REMAIN TO THE NORTH OF TOP AND FOE. AFTER 02Z THURSDAY EXPECT VFR CONDITIONS THROUGH THE END OF THE PERIOD. 53 && .PREV DISCUSSION... NOW...FAIRLY QUIET MORNING ACROSS THE REGION WITH SFC HIGH PRESSURE SLIDING OFF TO THE EAST. SOUTHERLY WINDS HAVE RETURNED ON THE BACK SIDE OF THE HIGH. 00Z TOP UPPER AIR SOUNDING AND SHORT TERM MODEL GUIDANCE CHARACTERIZE OUR CURRENT ENVIRONMENT THE DRIEST ITS BEEN IN SEVERAL DAYS...DRY OF COURSE BEING A RELATIVE WORD. WATER VAPOR ANALYSIS SHOWS A SUBTLE SHORTWAVE TROUGH APPROACHING EASTERN NEW MEXICO. AREA WIND PROFILERS INDICATE THE LOW LEVEL JET ACROSS THE CENTRAL HIGH PLAINS HAVE RESPONDED TO THE APPROACH OF THE LARGE UPPER TROUGH OVER THE PACIFIC STATES...WITH A NOTABLE VEERING OF THE H85-H7 LAYER TO STRENGTHENING SOUTHERLY FLOW. LIKEWISE...A CLUSTER OF CONVECTION OVER NORTHEASTERN NEW MEXICO HAS DEVELOPED AND 11U-3.9U SAT SHOWS AGGRAVATED CU CURRENTLY INCREASING OVER WEST CENTRAL KANSAS INTO NORTHERN OKLAHOMA SUGGESTING ADDITIONAL CONVECTION THIS MORNING IS LIKELY IN RESPONSE TO WEAK ASCENT AND INCREASING WAA/MOISTURE REGIME. TODAY...ANTICIPATE DEEP SOUTHERLY FLOW TO INCREASE TODAY OVER THE REGION WITH SCATTERED CONVECTION DEVELOPING BY LATE MORNING AND ESPECIALLY INTO THE AFTERNOON AS WAA CONTINUES WITH ONLY WEAK TO MODERATE CAP. MOISTURE WILL RAPIDLY RETURN INTO THE AREA...WITH PW VALUES INCREASING BY 0.50IN BY AFTERNOON. VIRTUALLY ALL MODEL GUIDANCE SUPPORTS THE CONVECTIVE SCENARIO WITH VARYING DEGREES OF COVERAGE. SLIGHTLY UNDERCUT TEMPERATURE GUIDANCE THIS AFTERNOON WITH CLOUDS/PRECIP CHANCES BUT STILL THINK WE SHOULD WARM INTO THE UPPER 80S TO NEAR 90 PRIOR TO CONVECTION. MOST CONVECTION SHOULD BEGIN TO DISSIPATE A FEW HOURS POST-SUNSET AS PEAK INSTABILITY WANES AND INCREASING EML. A COLD FRONT WILL SLIDE SOUTHWARD INTO EASTERN NEBRASKA AND BEGIN TO SLOW ITS PROGRESS. IN ADVANCE OF THIS FEATURE...WARM MID LEVEL TEMPERATURES WILL CONTINUE TO OVERSPREAD THE AREA...WITH +12C H7 TEMPS. FORECAST SOUNDINGS SUGGEST WE SHOULD BE EFFECTIVELY CAPPED DURING THE DAYLIGHT HOURS ON THU. SOME UNCERTAINTY EXISTS WHETHER OR NOT ANY CONVECTION THAT MANAGES TO DEVELOP ALONG THE BOUNDARY IN NEBRASKA CAN SUSTAIN ITSELF SOUTHEASTWARD THU NIGHT INTO FRIDAY MORNING. AT ANY RATE...CONTINUED SLIGHT CHANCE OF TSRA OVER THE NORTHERN QUARTER OF THE CWA FOR THIS PERIOD. MODEL GUIDANCE DIVERGES ON FRIDAY WITH REGARDS TO STRENGTH OF EML AND CONVECTIVE BEHAVIOR ALONG THE FRONT. IT APPEARS THE POTENTIAL MAY EXIST FOR ONE OR TWO CLUSTERS OF STORMS TO DEVELOP ALONG THE FRONTAL BOUNDARY IN THE FAR NERN CWA...AND SLIDE SOUTHWARD DURING THE AFTERNOON HOURS ACROSS EASTERN SECTIONS. THE WESTERN EXTENT OF CONVECTIVE COVERAGE WILL OF COURSE BE DICTATED BY THE WARMTH OF THE MID LEVEL TEMPERATURE PROFILE. THIS IS STILL SEVERAL DAYS OUT...AND MUCH CAN CHANGE BASED ON FRONTAL POSITION BASED ON PREVIOUS DAYS CONVECTION INFLUENCE NOT YET RESOLVABLE. HOWEVER...SCENARIO SEEMS REASONABLE ENOUGH TO INCLUDE CHANCE POPS FOR THIS PERIOD. LITTLE CHANGES TO FORECAST SATURDAY AND BEYOND. BLAIR && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 16, 3:25 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 325 AM CDT WED JUN 16 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-170830- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 325 AM CDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING INTO THE AFTERNOON HOURS ACROSS THE OUTLOOK AREA. THIS ACTIVITY WILL CONTINUE INTO THE EVENING BEFORE DISSIPATING. THE COTTONWOOD AND NEOSHO RIVER IN LYON AND COFFEY COUNTIES REMAIN ABOVE FLOOD STAGE. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR THE LATEST FORECAST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY OVER PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT. BLAIR
In the hours before
Special weather statement, Jun 16, 11:03 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1103 AM CDT WED JUN 16 2010 KSZ021-035-161645- CLAY-DICKINSON- 1103 AM CDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ALERT FOR CLAY AND DICKINSON COUNTIES... THROUGH 1145 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST NORTHEAST AT 25 MPH ACROSS PORTIONS OF CLAY AND NORTHERN DICKINSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MANCHESTER...WAKEFIELD.
Special weather statement, Jun 16, 11:52 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1152 AM CDT WED JUN 16 2010 KSZ009-161730- WASHINGTON- 1152 AM CDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY... THROUGH 1230 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF SOUTHEAST WASHINGTON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LINN...GREENLEAF AND BARNES.
Special weather statement, Jun 16, 11:54 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1154 AM CDT WED JUN 16 2010 KSZ022-023-161745- POTTAWATOMIE-RILEY- 1154 AM CDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ALERT FOR RILEY AND WESTERN POTTAWATOMIE COUNTIES... THROUGH 1245 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF RILEY AND WESTERN POTTAWATOMIE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE KEATS...RILEY...RANDOLPH AND OLSBURG.
Local storm report, Jun 16, 12:30 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1230 PM CDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HEAVY RAIN MILTONVALE 39.35N 97.45W
06/16/2010 E2.00 INCH CLOUD KS TRAINED SPOTTER
RAIN FELL OVER PREVIOUS 30 MINUTES. WATER IS FILLING
GUTTERS ALONG SIDE ROADS IN MILTONVALE.
&&
JLLocal storm report, Jun 16, 12:33 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1233 PM CDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HEAVY RAIN RILEY 39.30N 96.83W
06/16/2010 E1.50 INCH RILEY KS FIRE DEPT/RESCUE
RAIN FELL OVER PREVIOUS 45 MINUTES. MINOR STREET FLOODING
WAS REPORTED IN RILEY.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 12:34 PM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 16, 1:42 PM CDT | Flash Flood Warning | TOP | Pottawatomie | 4 hr |
| Jun 16, 1:59 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 46 min |
| Jun 16, 3:15 PM CDT | Flash Flood Warning | TOP | Geary, Wabaunsee | 4 hr |
| Jun 16, 3:47 PM CDT | Flash Flood Warning | TOP | Jackson, Shawnee | 5 hr |
| Jun 16, 4:12 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 48 min |
| Jun 16, 4:32 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Osage, Shawnee | 43 min |
| Jun 16, 4:35 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson | 3 hr |
| Jun 16, 4:38 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 37 min |
| Jun 16, 4:43 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 32 min |
| Jun 16, 4:57 PM CDT | Tornado Warning | TOP | Lyon | 18 min |
| Jun 16, 5:09 PM CDT | Tornado Warning | TOP | Lyon | 21 min |
| Jun 16, 5:12 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Jefferson | 33 min |
| Jun 16, 5:21 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 24 min |
| Jun 16, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 18 min |
| Jun 16, 5:45 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 3 hr |
| Jun 16, 6:16 PM CDT | Areal Flood Warning | TOP | Geary, Pottawatomie, Riley | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.